Results 1 to 12 of 12
  1. #1
    girishkt is offline New Member
    Join Date
    Oct 2008
    Posts
    4

    Exclamation Swelling & Reddish after taking Decca

    Hey guys,

    I am 24 yrs and just took Decca thrice.

    My friend has been taking steroids past 10 yrs and it works perfect for him. He is the one training me.

    I just started my cycle 2 weeks back. Took a 1ml shot on my glute. Was fine. After two days took .5ml shots on my each chest & 2 days later took .5ml shots on my triceps.

    Everything was fine for about a week. Later that week, the area where I shot got swollen, itchy and reddish. There is a small bump as well. Not as hard as a rock thou.

    Another thing, I don't get erect when I should.

    Guys, please help me. I think I have an allergy. I want to cure this allergy and get my sex life back.

  2. #2
    Ernst's Avatar
    Ernst is online now Borderline Personality
    Join Date
    Jun 2008
    Location
    Oregon
    Posts
    18,566
    You have deca dick. You have suppressed testosterone in your body without replacing it, and now your junk won't work as a result. This is steroids 101.

    As for the bump, you need to figure out if that's just irritation or the result of a nicked blood vessel or an infection or what. If you have an infection you need to get your ass to a doc. Infections may be rare, but they're nothing to mess around with. This thread may help you: http://forums.steroid.com/showthread.php?t=358617

    Were you using proper sanitary injection procedure and fresh clean needles every time?

    On a different note, what was the cycle and pct plan? The fact you have no idea what's going on here worries me, and I'm sure it worries you even more.

  3. #3
    girishkt is offline New Member
    Join Date
    Oct 2008
    Posts
    4
    Thanks.
    I saw the link you provided. Mine is not that bad.

    Its just a bit reddish thats all. The bump is slowly gone already. Its just itchy sometimes and reddish. My friend suggested that I should take AVIL allergy tablets and it will cure.. Meanwhile I have started applying ice gel on the areas.

    Any more help will be highly appreciated...

  4. #4
    Big's Avatar
    Big
    Big is offline Retired~ AR-Hall of Famer ~ "Enforcer"
    Join Date
    Dec 2005
    Posts
    28,653
    as asked, what is your cycle and pct?

    also, why are you injecting as you are, each pec, etc?
    you do know that there is no site specific growth, right?

  5. #5
    Mulciber is offline Scammer
    Join Date
    Sep 2008
    Location
    The Center Ring
    Posts
    2,392
    seems what we have here is another case of the blind leading the blind..i dont think your boy knows what hes doing and leading you down the wrong road. not sure id follow his lead.

  6. #6
    girishkt is offline New Member
    Join Date
    Oct 2008
    Posts
    4
    He just said to take Deca alone as i am only 24 and my testetrone level is high. Don't know what a pct is. I just simply followed what he said, and now I am in trouble.

    He himself was amused to see the reddishness & asked me to apply ice.

    I followed his advise as he is doing it past several years and he has an amazing physique.

  7. #7
    Mulciber is offline Scammer
    Join Date
    Sep 2008
    Location
    The Center Ring
    Posts
    2,392
    pct is post cycle therapy .. recovery of HPTA.. pct is used to get your natural test production fired up and going again once you stop.

    He just said to take Deca alone as i am only 24 and my testetrone level is high
    does he not understand this does not matter.. once you start the deca you were going to be shut down, no longer producing the high test levels.

    i wouldnt listen to that cat, some good guys here with some good info that are more than willing to help you out and get you on the right track.

  8. #8
    Ernst's Avatar
    Ernst is online now Borderline Personality
    Join Date
    Jun 2008
    Location
    Oregon
    Posts
    18,566
    Crash course in AAS:
    http://forums.steroid.com/showthread.php?t=352741

    First of all, to make use of that thread "deca " is Nandrolone Decanoate, a 19-nor. Make sure and confirm that is what you have got. I don't want to advise you improperly 'cause it turns out you were taking NPP (basically shorter ester deca) or something else. Believe me, there's a more to it than just what you'll read there, but it's a great start. There is a link at the bottom that includes a sample pct (post cycle therapy ), also. There are many different opinions on pct, but everyone will agree it's necessary.

    Please, if you have more questions, just ask. We will be happy to help.

  9. #9
    girishkt is offline New Member
    Join Date
    Oct 2008
    Posts
    4
    please tell me what should i do now to cure this! Later i can start my cycle with proper advice

  10. #10
    Mulciber is offline Scammer
    Join Date
    Sep 2008
    Location
    The Center Ring
    Posts
    2,392
    stop.. you have just done 3 ml.. alot more pokes then necessary but only 3ml..

  11. #11
    Big's Avatar
    Big
    Big is offline Retired~ AR-Hall of Famer ~ "Enforcer"
    Join Date
    Dec 2005
    Posts
    28,653
    stop now, do a full pct and read, read, read.

  12. #12
    Ernst's Avatar
    Ernst is online now Borderline Personality
    Join Date
    Jun 2008
    Location
    Oregon
    Posts
    18,566
    ^^ agreed. Here's the pct forum link: http://forums.steroid.com/forumdisplay.php?f=77 Start with the stickies on top. If you have any more questions, just ask.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •